# SDR ZESA2010001

- Difficulty date: January 8, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N58LQ
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5109
- Aircraft time: 2,863 hours, 3,116 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Binding
- Location: Zone 400
- Part time: 2,863 hours, 3,116 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT FL 220, CREW NOTED A BUFFET/VIBRATION IN THE AIRFRAME.  IN CHECKING THE CONFIGURATION OF THE ACFT, THE CREW DEPRESSED THE THRUST REVERSER EMERGENCY STOW FOR THE RT SIDE WITH NO CHANGE, THEN WHEN THE LT EMER STOW WAS DEPRESSED, THE VIBRATION EXTINGUISHED.  CREW INTERRUPTED THE ORIGINAL FLIGHT PLAN AND POSITIONED THE ACFT TO LATROBE.  UPON LANDING, MX PERFORMED GROUND OPERATION TEST ON BOTH TR'S WITH GROUND HYD CART, ALL TESTED NORMAL.  LUBED BOTH TR'S AND OPS CHECKED NUMEROUS TIMES, COULD NOT DUPLICATE.  TR'S WERE MEL'D FOR REMAINDER OF TRIP.  ENG TECH REP AND ACFT TECH REP CAME TO THE FACILITY TO CONTINUE TROUBLESHOOTING THE DISCREPANCY. UNDER THE ADVISEMENT OF ACFT TECH REP, COMPLIED WITH SL 560XL-78-02 ON ALL EXCELS OPERATED AS DEPICTED BELOW: 560XL-5109 (TRIMMED RT COWLINGS), 560XL-5342 (TRIMMED LT & RT COWLINGS), 560XL-5369 (TRIMMED LT & RT COWLINGS), 560XL-5219 TRIMMED RT LWR ONLY) WITH THE ATTACHED RESULTS.  IT IS IMPORTANT TO NOTE THAT THE SL IN QUESTION WAS NOT APPLICABLE TO THESE SN ACFT AND THAT ACFT REP PROVIDED A LETTER OF NO TECHNICAL OBJECTION TO ACCOMPLISH THIS ON THE ABOVE LISTED ACFT.
